MathSciNet Relay Station
MathSciNet bibliographic data
MR219665 (36 #2744) 22.65
Harish-Chandra Discrete series for semisimple Lie groups. I. Construction of invariant eigendistributions. Acta Math. 113 1965 241–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement